JUCS - Journal of Universal Computer Science 16(11): 1425-1438, doi: 10.3217/jucs-016-11-1425
Finding a Consistent Scenario to an Interval Algebra Network Containing Possibly Infinite Intervals
expand article infoAndré Trudel
‡ Acadia University, Wolfville, Canada
Open Access
Interval algebra networks are traditionally defined over finite intervals. In this paper, we relax this restriction by allowing one or more of the intervals involved to be infinite. Intervals in the network can be finite, left-infinite, right-infinite, or infinite in both directions. The network's intervals can all be of the same type, or different. We present algorithms for finding a consistent scenario.
Allen's Interval Algebra, infinite temporal intervals, temporal knowledge representation and reasoning